# SDR 05FDEA02449

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- Engine: Ge CF66K
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING LWR BARREL STA 1216 LONGERON 48 REWORK OF CORROSION 40 PERCENT.  MATERIAL LOSS TO STANDING LEG.  CUT OUT CORRODED SECTION OF LONGERON IAW SRM 53-00-01 FIG 7 VOL I GN 16.
